Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2017: 1.686

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1999, Issue 508

Issues

Automorphism groups of 3-dimensional complex tori

Ch Birkenhake
  • Mathematisches Institut, Universität Erlangen-Nürnberg, Bismarckstr. 1½, D-91054 Erlangen Departamento de Matemáticas, Universita Técnica Federico Santa Maria, Valparaiso, Chile.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ V González
  • Mathematisches Institut, Universität Erlangen-Nürnberg, Bismarckstr. 1½, D-91054 Erlangen Departamento de Matemáticas, Universita Técnica Federico Santa Maria, Valparaiso, Chile.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ H Lange
  • Mathematisches Institut, Universität Erlangen-Nürnberg, Bismarckstr. 1½, D-91054 Erlangen Departamento de Matemáticas, Universita Técnica Federico Santa Maria, Valparaiso, Chile.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-06-11 | DOI: https://doi.org/10.1515/crll.1999.508.99

Abstract

We compute all finite automorphism groups of three-dimensional complex tori which are maximal in the isogeny class. The maximal order of such an automorphism group is 1296.

About the article

Received: 1998-02-13

Accepted: 1998-08-14

Published Online: 2008-06-11

Published in Print: 1999-03-12


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1999, Issue 508, Pages 99–125, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1999.508.99.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Víctor González-Aguilera
Geometriae Dedicata, 2009, Volume 139, Number 1, Page 249
[2]
Oliver Baues and Johannes Riesterer
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 2011, Volume 81, Number 2, Page 191

Comments (0)

Please log in or register to comment.
Log in